Electronic Journal of Differential Equations (Apr 2014)

Existence of multiple solutions to elliptic problems of Kirchhoff type with critical exponential growth

  • Sami Aouaoui

Journal volume & issue
Vol. 2014, no. 107,
pp. 1 – 12

Abstract

Read online

In this article, we study elliptic problems of Kirchhoff type in dimension $ N \geq 2$, whose nonlinear term has a critical exponential growth. Using variational tools, we establish the existence of at least two nontrivial and nonnegative solutions.

Keywords